# SDR SWIA2019122747359

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 41,838 hours, 35,837 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED R REV UNLOCKED CAUTION MESSAGE AFTER TAKEOFF. RAN QRC/QRH, MESSAGE PERSISTED. FLIGHT 5997 - CLOSED   DEFERRED R THRUST REVERSER PER MEL. COMPLIED WITH MAINT. ACTION AMM.
